# SDR 2005000011

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 108,464 hours, 20,292 cycles
- Engine: Ge CF650C2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 80 KNOTS NR 2 ENGINE WILL NOT MAKE POWER ONLY WENT TO 110 PERCENT N1 LOWER THAN 1&3.  CORRECTIVE ACTION REMOVED AND REPLACED THE FUEL PUMP AND M.E.C. STILL IN WORK.
